MathSciNet Relay Station
MathSciNet bibliographic data
MR1315738 (96b:58085) 58F15 (34C99)
Coomes, Brian A.; Koçak, Hüseyin; Palmer, Kenneth J. A shadowing theorem for ordinary differential equations. Z. Angew. Math. Phys. 46 (1995), no. 1, 85–106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement